# SDR SWAA021435

- Difficulty date: June 27, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 51,283 hours, 49,522 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT HORIZ STAB LOWER SKIN CRACKED AT THE AFT SPAR.  REPAIRED SKIN PER SRM.
